# SDR AALA202310269714

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 17,176 hours, 7,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 26C SEAT EMERGENCY LIGHT BROKEN.**SUPPLEMENTAL REPORT FOR (AALA202310239714):  REPLACED EMERGENCY LIGHT BRACKET ASSEMBLY. PER CMM 25-23-67.**(CLOSED).
